MAUDE Adverse Event Report: COVIDIEN, FORMERLY US SURGICAL A DIVISON VERSAPORT*V2 RT 12MM OBT W/5MM PLUS SEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN, FORMERLY US SURGICAL A DIVISON VERSAPORT*V2 RT 12MM OBT W/5MM PLUS SEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179103
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According to the reporter during a laparoscopic ap resection the device would not cut the tissue.There was no harm to the patient.

Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN, FORMERLY US SURGICAL A DIVISON
60 middletown ave
north haven CT 06473
MDR Report Key6356123
Report Number1219930-2017-00203
Device Sequence Number11009151
Product Code GCJ
UDI-Device Identifier10884521080782
UDI-Public(01)10884521080782
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K952977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number179103
Device Catalogue Number179103
Device Lot NumberJ6H0367X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1